# SDR W8PA971215

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT UNDER NUTPLATES FROM BS 767-793, RBL 22, WL 153.  CORROSION OUT OF LIMITS, INSTALLED NEW SUPPORT BS 767-793, RBL 22, WL 153.  (M)
